Inventiones mathematicae

, Volume 113, Issue 1, pp 85–102

A lefschetz decomposition for chow motives of abelian schemes

  • Klaus Künnemann
Article

DOI: 10.1007/BF01244303

Cite this article as:
Künnemann, K. Invent Math (1993) 113: 85. doi:10.1007/BF01244303
  • 180 Views

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Klaus Künnemann
    • 1
  1. 1.Mathematisches InstitutWestfälische Wilhelms-UniversitätMünsterGermany
  2. 2.Institut des Hautes Études ScientifiquesBuressur-YvetteFrance